# SDR HNAA2009061600175

- Difficulty date: June 7, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 42,560 hours, 46,654 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4569
- Condition: Defective
- Location: Nr 1
- Part time: 32,991 hours, 36,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 TRANSPONDER FAILED AFTER TAKEOFF, SWITCHING TO NR 2 NOT IDENTIFIED BY AIR TRAFIC CONTROL. REMOVED AND REPLACE NR1 TRANSPONDER. REMOVED AND REPLACE NR2 TRANSPONDER, REMOVED AND REPLACED NR2 ATC TRANSPONDER AND ATC CONTROL HEAD, REF 34-52-00. OPS CHECK GOOD BY W/C 34-53-00T AND CORRELATION CHECK W/C 34-53-01F.
